mental-health-icon
Unusual Sweating
I am under going medication for depression and insomnia since 4 years..my doc changed my medicine recently to velnor 37.5 mg,buspin .5 mg,petril .5 mg,bupron sr 150 mg..after starting these medicines I have started sweating unusually..it was not so before changing these medicines...my question is this all because of these medicines or is it side effect or any other reason.. help me out..
53 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jankhana Hakani
Psychiatrist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

Maybe, kindly consult ur treating doctor for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kavita Sagarkar
Psychiatrist 22 yrs exp Mumbai
Yes, it seems that the medication may be causing you excessive sweating. You can discuss with your doctor if you are concerned about it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.